# SDR HNAA2020020500043

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 46,308 hours, 42,680 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD SYS 2 FLUID IN FLIGHT. SUSPECT RAN AT EMPTY FOR OVER 15 MINUTES.  INSPECTED AND FOUND #2 ENG HYD PUMP LEAKING. R&R #2ENG HYD PUMP REF AMM 29-10-03. DURING HYD PUMP R&R FOUND #2 ENG HYD PUMP ABG CARBON SEAL LEAKING. R&R #2 ENG HYD PUMP CARBON SEAL REF RR EMM 72-63-10-400-802 PER EDP INSP. 29-10-03. R&R #2 HYD MANIFIOLD CASE AND PRESSURE FILTERS REF. AMM 29-10-08. ALL LEAKS AND OPS CHECK GOOD ST THIS TIME.
